last month i started taking the diet pill "adipex". I have lost about 23lbs. I don’t know if this has messed up my periods or not. My last period ended on the17th of sept. I took a hpt and it came back neg….2 days later i took another on that came back positive. Today i started bleeding and having bad cramps with a few clots. I am scared to death. can i be pregnant, or is the diet pill messing me up?? please help
it definately sounds like the pill is changing things up. just watch this period to see how long it is and if it stops early or anything then take another test. but if you are or think you are then you NEED TO STOP taking the diet pill if you havent already b/c you will be depriving the baby of everything it needs. good luck!
well its monday, and im still bleeding.yesterday(sunday) i started having really bad cramps, almost like labor pains, and everytime i cramped really bad i would pass a large clot of blood.clotting isnt that bad today but im still bleeding.hpt said neg? i forgot to say i was 42ys old:(
The pills for lose weight will work in your metabolism. The period will not be change if you are not stopping eat (anorexy). And your lose is not so big, it is normal for this kind of medicine. About the period, the better thing to do is go to a doctor and do all the tests (preagnancy, ovary…)
went to the dr today.he done bloodwork on me and everything came back good. it was the pills i quess. took preg test and came back negetive. Just wanted to say thank you to everyone who responded:) and to let you know that its nice to know such wonderful people are there to help. thank again so much:)
Viewing 7 posts - 1 through 7 (of 7 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.